On multi-valued functions.

Rade Dacic

Publications de l'Institut Mathématique [Elektronische Ressource] (1969)

  • Volume: 23, page 5-7
  • ISSN: 0350-1302

How to cite


Dacic, Rade. "On multi-valued functions.." Publications de l'Institut Mathématique [Elektronische Ressource] 23 (1969): 5-7. <http://eudml.org/doc/257359>.

author = {Dacic, Rade},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
keywords = {upper semi-continuous multivalued functions},
language = {eng},
pages = {5-7},
title = {On multi-valued functions.},
url = {http://eudml.org/doc/257359},
volume = {23},
year = {1969},

AU - Dacic, Rade
TI - On multi-valued functions.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1969
VL - 23
SP - 5
EP - 7
LA - eng
KW - upper semi-continuous multivalued functions
UR - http://eudml.org/doc/257359
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.